# SDR HEEA955335

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 1101461
- Condition: Faulty
- Location: Nr 1 Gen
- Part time: 2,122 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUS INHIBIT RELAY CAUSING #1 GENERATOR TO KICK OFF LINE WHEN #2 ENGINE IS STARTED.
